# SDR SIMA200718603

- Difficulty date: July 1, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Aircraft time: 25,510 hours, 25,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18516
- Condition: Failed
- Location: Zone 200
- Part time: 20,233 hours, 20,994 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE.  REMOVED AND REPLACED 20LN EMERGENCY POWER SUPPLY IAW SAAB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
